理论数学

Vol.2 No.2 (April 2012)

关于线性微分方程的解的性质
The Relation between Solutions of a Class of Higher Order Differential Equations with Periodic Coefficients and Functions of Small Growth

 

作者:

王青 :华南师范大学数学科学学院

陈宗煊

 

关键词:

微分方程整函数小函数收敛指数Differential Equation Entire Functions Function of Small Growth Exponent of Convergence

 

摘要:

在文中研究了微分方程 的解以及它们的一阶导数与小函数的关系。

In this paper, we investigate the differential equations

and. Moreover, we obtained the relation between solutions of the two differential equations and their 1th derivatives of differential equa-tion and small functions.

文章引用:

王青 , 陈宗煊 (2012) 关于线性微分方程的解的性质。 理论数学, 2, 88-96. doi: 10.12677/pm.2012.22015

 

参考文献

分享
Top